

PRESENTED BY

POPULOUS

AND









7th Annual NACDA & Affiliates Fall Forum September 24-26, 2023 Denver, Colorado

Sunday, September 24

2:00 - 6:00 pm Registration

(The Rally Hotel - Hotel Lobby)

6:00 - 7:30 pm Opening Reception

(The Rally Hotel - Wynkoop Terrace - 3rd Floor)

(Rain back-up - Baseline Ballroom)

Monday, September 25

Aside from the Hall of Fame room which is located on the 2nd floor, all other ballrooms are located on the 3rd Floor of The Rally Hotel.

7:30 - 8:30 am **Breakfast**

(The Rally Hotel - Hall of Fame)

7:30 - 8:30 am Registration

(The Rally Hotel - Hall of Fame)

8:30 - 9:00 am Welcome & Keynote Session

(The Rally Hotel - Hall of Fame)

Damani Leech, President, Denver Broncos

John Mack, Ford Family Director of Athletics, Princeton University (MODERATOR)

9:00 - 10:00 am General Session: Ted Talks Format

(The Rally Hotel - Hall of Fame)

SESSION 1: The Next-Gen Fan: A Multigenerational Approach

Learn a strategy implemented at various types of events to ensure you are servicing your clients. Explore how to design experiences catered to varied generations through all life phases. This process looks at potential touch points of athletes and fans to create revenue and enhanced experiences. The most basic seat in the right location can elevate the seating offer and experience. What are fans' experiences, pain points and how do you improve them?

Alex Ogata, Principal/Studio Director (Kansas City), Populous

SESSION 2: Building Your Event Plan - Best Practices

Understand how Populous plans a range of events from the Field of Dreams to the most prominent sporting events in the world. Understand how you can adopt and implement the same process and tools at your events. What are the triggers for needing outside help?

Marc Klein, Senior Principal/Senior Event Manager (Denver), Populous

9:00 - 10:00 am General Session: Ted Talks Format (continued)

(The Rally Hotel - Hall of Fame)

SESSION 3: A Season of Change - Identifying and Implementing Parking, Traffic and Transportation Changes

As we know, change can be tough, especially in 'tradition rich' college football seasons. Change can have drawbacks and discomforts but if we don't change, we can't grow and improve the game day journey. In this session, presenters will walk through the challenges Penn State football was experiencing and the solutions implemented for a better experience for fans, staff and campus life on game days, making every moment matter.

Brett Munkel, Vice President, Healthcare and University Services (Atlanta), SP+

As of 9/8/2023 Page 1 of 4

Monday, September 25

Session 4: The Technology Connection

Understand the necessity of technology connectivity relevant to all athletic venues and associated planning. Elements will focus on Distributed Wireless (Wi-Fi, Cellular Telecom) and Unified Data/Internet Connectivity (convergence). Discussion will establish the foundation and purpose for common applications, functionality, budget planning, revenue generation, and operations/maintenance considerations. Kevin Devore, Principal/Wireless Technology Director (Denver), ME Engineers

10:00 - 10:15 am

9:00 - 10:00 am

Break

(The Rally Hotel - Hall of Fame)

10:15 am - 12:30 pm

Workshop Block 1

(10:15 - 10:45 am) (10:50 - 11:20 am) (11:25 - 11:55 am)

(12:00 - 12:30 pm)

Four (4) 30-minute sessions with 5-minute transition between

Workshop Sessions are intended to be an opportunity for attendees to further discuss the material presented during the preceding Ted Talk presentations. While conversation will be led by the Ted Talk presenter, active and intentional participation amongst attendees is encouraged during these sessions.

SESSION 1: The Next-Gen Fan: A Multigenerational Approach

(The Rally Hotel - Baseline Ballroom)

SESSION 2: Building Your Event Plan - Best Practices

(The Rally Hotel - Wynkoop Ballroom)

SESSION 3: A Season of Change - Identifying and Implementing Parking, Traffic and Transportation

(The Rally Hotel - Hall of Fame)

SESSION 4: The Technology Connection

(The Rally Hotel - Hall of Fame)

12:35 - 1:15 pm

(The Rally Hotel - Hall of Fame)

1:30 - 2:15 pm

General Session: Ted Talks Format

(The Rally Hotel - Hall of Fame)

SESSION 5: Trends in Crowd Management

This session will focus on the concerning post-pandemic trends related to crowd behavior as well as issues between employees, management and brand.

Russ Simons, Managing Partner & Chief Listening Officer, Venue Solutions Group

SESSION 6: Activating College Spaces with Audiovisual Solutions - Elevate Your Fan Engagement and **Operational Efficiency**

Discover how audiovisual technology can transform your spaces into engaging environments. Learn how cutting-edge technologies like LED displays, digital signage, audio systems and interactive platforms can captivate fans, create immersive experiences, and optimize operational processes. Explore real-world examples and gain valuable insights on how your industry peers are leveraging this technology in college athletics.

Eric Cain, Sales Representative (Denver), Daktronics

1:30 - 2:15 pm

General Session: Ted Talks Format (continued)

(The Rally Hotel - Hall of Fame)

SESSION 7: Transforming Live Sports: The Future of Integrated Venue Technology and Remote Production

Imagine the future of college venues where integrated audio-visual systems seamlessly blend broadcast video and audio, igniting unparalleled efficiency and engagement. Let's explore and uncover the power of distributed systems that streamline infrastructure, delivering remarkable cost savings while maintaining topnotch performance. We will delve into adaptable technology designed for diverse events, driven by innovative engineering like remote productions and ultra-high-definition streaming and how they can reshape the landscape of live sports in a collective vision for the future.

Brennan Wilkins, Senior Associate, Audio-Visual Design Director (Denver), ME Engineers

2:15 - 2:30 pm

Transition to Coors Field

2:30 - 3:30 pm

Facility Tour of Coors Field

3:45 - 4:50 pm

Workshop Block 2

(3:45 - 4:15 pm)

Two (2) 30-minute sessions with 5-minute transition between (choose 2)

(4:20 - 4:50 pm)

SESSION 5: Trends in Crowd Management

(Coors Field - Conference Room 1)

SESSION 6: Activating College Spaces with Audiovisual Solutions - Elevate Your Fan Engagement and **Operational Efficiency**

(Coors Field - Conference Room 2)

SESSION 7: Transforming Live Sports: The Future of Integrated Venue Technology and Remote Production (Coors Field - Suite 12)

4:50 - 5:00 pm Br

(Coors Field - Conference Center)

5:00 - 5:30 pm

Workshop Block 3

One (1) 30-minute session (choose 1)

SESSION 5: Trends in Crowd Management

(Coors Field - Conference Room 1)

SESSION 6: Activating College Spaces with Audiovisual Solutions - Elevate Your Fan Engagement and Operational Efficiency

(Coors Field - Conference Room 2)

SESSION 7: Transforming Live Sports: The Future of Integrated Venue Technology and Remote Production

(Coors Field - Suite 12)

5:30 - 5:45 pm

Transition Back to The Rally Hotel

5:45 - 7:00 pm

Reception

(The Rally Hotel - Wynkoop Terrace) (Rain back-up - Baseline Ballroom)

Tuesday, September 26

7:30 - 8:30 am

Breakfast

(The Rally Hotel - Hall of Fame)

8:30 - 8:35 am

Welcome

(The Rally Hotel - Hall of Fame)

8:35 - 9:20 am

General Session: Ted Talks Format

(The Rally Hotel - Hall of Fame)

SESSION 8: Creating Memorable Fan (Guest) Moments Through Mobility Operations

Fans (guests) gather in our stadiums and arenas with the hope of witnessing true sporting greatness. However, access to these memorable moments may be limited without incorporating mobility operations into your overall event strategy and operations. Session 8 highlights how mobility operations creates inclusive fan (guest) experiences to make every moment matter.

Christina Mehlon, Project Manager (Indianapolis), SP+

SESSION 9: Revenue Generating Overlay

Learn creative cost-effective ways to generate revenue through temporary in-venue overlays. Determine how to create a kit of parts for re-imagining existing seating bowls for all venue types. These ideas can test the marketplace with in-place and cost-effective solutions.

Jeff Keas, Senior Event Architect/Senior Principal (Denver), Populous

SESSION 10: Are We Operating According to Industry Best Practices? The Employee of the Future

Employee expectations have shifted in recent years. This session will explore topics including, but not limited to: training, written policies and procedures, vendor management, professional development, work orders and PM tracking, and sustainability as we navigate a changing workforce.

Mike Wooley, LEED AP, Partner, Venue Solutions Group

9:30 - 10:00 am

Workshop Block 4

One (1) 30-minute session (choose 1)

WORKSHOP 8: Creating Memorable Fan Moments Through Mobility Operations

(The Rally Hotel - Wynkoop Ballroom)

WORKSHOP 9: Revenue Generating Overlay

(The Rally Hotel - Baseline Ballroom)

WORKSHOP 10: Are We Operating According to Industry Best Practices? The Employee of the Future

(The Rally Hotel - Hall of Fame)

10:00 - 10:15 am

Break

(The Rally Hotel - Hall of Fame)

10:15 - 11:20 am (10:15 - 10:45 am) (10:50 - 11:20 am) Workshop Block 5

Two (2) 30-minute sessions with 5-minute transition (choose 2)

WORKSHOP 8: Creating Memorable Fan Moments Through Mobility Operations

(The Rally Hotel - Wynkoop Ballroom)

WORKSHOP 9: Revenue Generating Overlay

(The Rally Hotel - Baseline Ballroom)

(The Rally Hotel - Hall of Fame)

11:30 am - 12:00 pm

Closing Keynote Session

(The Rally Hotel - Hall of Fame)

Matt Bell, Senior Vice President of Venue Operations, Ball Arena, Parmount Theatre, Dick's Sporting Goods Park and 1stBank Center

[END OF PROGRAM]

*AGENDA SUBJECT TO CHANGE

As of 9/8/2023 Page 4 of 4